# SDR HNAA0200049

- Difficulty date: June 22, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N925HA
- Make and model: Dhav DHC8102
- Aircraft serial: 111
- Aircraft time: 37,161 hours, 41,926 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE OIL PRESSURE FLUX AND WARNING LIGHT ILLUMINATED, SHUT DOWN ENGINE QT 45 PSI, FOUND HOT SECTION SOAKED.  CLEANED AND SERVICED ENGINE.  NR 2 ENGINE LT NACELLE OIL COOLING LINE REMOVED AND REPLACED O-RINGS.  RUN-UP AND LEAK CHECK GOOD.
